Fibrewise Fuzzy Topological Spaces

Main Article Content

Yousif Y. Yousif

Abstract

     We introduce and discuss the modern type of fibrewise topological spaces, namely fibrewise fuzzy topological spaces. Also, we introduce the concepts of fibrewise closed fuzzy topological spaces, fibrewise open fuzzy topological spaces, fibrewise locally sliceable fuzzy topological spaces and fibrewise locally sectionable fuzzy topological spaces. Furthermore, we state and prove several theorems concerning these concepts.

Article Details

How to Cite
YOUSIF, Yousif Y.. Fibrewise Fuzzy Topological Spaces. Ibn AL- Haitham Journal For Pure and Applied Sciences, [S.l.], v. 34, n. 3, p. 87-97, aug. 2021. ISSN 2521-3407. Available at: <https://jih.uobaghdad.edu.iq/index.php/j/article/view/2681>. Date accessed: 20 sep. 2021.
Section
mathematics